How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I've been taking high doses of vitamin D3. I now have

Customer Question

I've been taking high doses of vitamin D3. I now have tingling sensations all over my body I'm impotent now extreme weakness and fatigue bowel movement changes my hands feel arthritic now symptoms are cute heart Arrhythmia. I believe I have too much calcium
in my blood hypercalcemia?
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
(Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
Call me at(###) ###-####
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
I do not do phone calls.
Go get your calcium level checked at this point.
Yes, you can have too much calcium.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.
I have tingling all over body my genetals even tingle my hands hurt I have been unable to maintain an erection my erections are very soft. Is this condition easily treatable? Can this be what is causing my impotence? Your assistance in this matter is greatly appreciated
Expert:  Dr. Thomas, MD replied 1 year ago.
First of all , we don't know what the condition is.
High calcium? maybe. That has to be measures.
Also that can cause this
diabetes
autoimmune disease
heavy metals
B deficiencies
idiopathic neuropathy
Liver or kidney diseases
You need to see an internal medicine doctor or go to the ER at this point.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.